# SDR REXA2017082700944

- Difficulty date: August 27, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 26,106 hours, 23,765 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: MR10042N
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK PBE VACUUM IS LOST.  REMOVED AND REPLACED THE FLIGHT DECK PBE.
